# SDR MALA010676

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-check in CWA, LH Center Aisle seat track LBL 18.3 has heavy corrosion at Sta 297.  Maintnenance repaired Seat Track IAW SR 53-70-60-2.Completed MAL EO S53060.
